# SDR I5PA2020110675701

- Difficulty date: November 6, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 60,332 hours, 32,686 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 1074636
- Condition: Worn
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: APU INOPERABLE.  CORRECTIVE ACTION: REMOVED AND REPLACED APU STARTER, IAW AMM 49-41-01.  OPERATIONS CHECK OK.
